# SDR U2RA2024052000010

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747446
- Aircraft serial: 26547
- Aircraft time: 94,074 hours, 15,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 106523
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT UPPER DECK DOOR EMERGENCY EXIT BATTERY PACK FOUND INOPERATIVE DURING FUNCTIONAL CHECK.  REMOVED AND REPLACED BATTERY PACK PER B747 AMM 52-23-14.  OPS CHECK NORMAL.
